MathSciNet Relay Station
MathSciNet bibliographic data
MR724426 13C05 (11R33)
Levy, Lawrence S. Krull-Schmidt uniqueness fails dramatically over subrings of $Z\oplus \cdots \oplus Z$. Rocky Mountain J. Math. 13 (1983), no. 4, 659–678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement